# SDR UIEA2024112201104

- Difficulty date: November 27, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 107,041 hours, 23,204 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 140T2102U585
- Part serial: NSN
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO, FLOOR LEVEL AT FRAME 1540, SHEAR TIE WITH CORROSION BTW STRG 39R AND 38R.( THE SHEAR TIE WITH CORROSION WAS REMOVED. THE AREA WAS CLEANED. THE NEW SHEAR TIE WAS DRILLED AND INSTALLED CORRECTLY IAW SRM 51-40-02-0G-0. NO FURTHER DEFECTS NOTED )
